# SDR M7KA20081219#4173

- Difficulty date: December 19, 2008
- Submitted: December 21, 2008
- Operation: Air carrier
- Aircraft: N824MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4173
- Aircraft time: 1,772 hours, 3,337 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 350A25902500
- Condition: Cracked
- Location: Cockpit
- Part time: 1,772 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSCREEN FOUND CRACKED DURING PREFLIGHT INSPECTION. A NEW WINDSCREEN WAS INSTALLED. SUGGEST THAT A FORM OF REINFORCEMENT BE ADDED TO THE WINDSCREEN EDGES OR AN ALTERNATE AND MORE FLEXIBLE ADHESIVE SYSTEM BE DEVELOPED TO ALLOW FOR PLEXIGLASS EXPANSION AND CONTRACTION WITH SEASONAL TEMPERATURE CHANGES. COLD WEATHER SEEMS TO BE A CONTRIBUTING FACTOR AS MOST CRACKS DEVELOP BELOW 40 DEGREES FAHRENHEIT. EXTRA CARE IN TRIMMING AND FINISHING OF THE WINDOWS EDGES BEFORE INSTALLATION IS ENCOURAGED.
